MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM COLLARED HA COATED STEM SIZE 2 LAT; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA AMISTEM COLLARED HA COATED STEM SIZE 2 LAT; CEMENTLESS FEMORAL STEM
Catalog Number 01.18.242
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 october 2017.Lot 170053: (b)(4) items manufactured and released on 14 april 2017.Expiration date: 2022-03-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient alleged the pain.After examination the surgeon found that the femoral distal anterior part was broken.The patient was hospitalized.Revision surgery was planned.

Brand Name
AMISTEM COLLARED HA COATED STEM SIZE 2 LAT
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6990436
Report Number3005180920-2017-00631
Device Sequence Number13732400
Product Code LZO
UDI-Device Identifier07630030804670
UDI-Public07630030804670
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2022
Device Catalogue Number01.18.242
Device Lot Number170053
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2017
Initial Report FDA Received Date10/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;